Access count of this item: 87

Files in This Item:
File Description SizeFormat 
0596-6.pdf1.26 MBAdobe PDFView/Open
Title: G/GI/1(m-LiPS)の平均系内ジョブ数に関する不等式および近似式(待ち行列理論とその周辺)
Authors: 山崎, 源治  KAKEN_name
逆瀬川, 浩孝  KAKEN_name
Author's alias: Yamazaki, Genji
Sakasegawa, Hirotaka
Issue Date: Jul-1986
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 596
Start page: 86
End page: 105
URI: http://hdl.handle.net/2433/99551
Appears in Collections:Queuing Theory and Its Vicinity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.